# SDR R61A2021011000019

- Difficulty date: December 14, 2020
- Submitted: January 10, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 17010738003
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD AVIONICS COMPARTMENT, AVIONICS RACK, CRACK ON LT FWD AND AFT POST.  FWD AVIONICS COMPARTMENT, AVIONICS RACK, LT FWD AND AFT POST REPLACED UNDER TASKCARD 4500829-1000-0162 (170EO-53-12-0000).
